Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Severe vaginal pain, stomach ache, early periods. Had taken unwanted 72. What are the possible side-effects?

Sir/Madam, I got my periods on 8th July and I had an unsafe sexual intercourse on 14th July, I took unwanted 72 within 24hrs. I got my periods within 5 days i.e, on 20th July. I am also having severe stomach ache and pain in the vagina . Do these have to do anything with the usage of Unwanted 72? If so will you please tell me how it is going to disturb my menstrual cycle and also the possible side-effects.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Welcome to HCM forum

These pills can cause pain abdomen as well as irregular cycles which vary from patient to patient

One should avoid over usage of pills

Take care
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor